Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

8 month baby, red dot in diaper. Urine tests shows albumin, phosphate presence. What could this be?

my brothers son 8 months old. recently we found that red dot in his diaper so we consult a doctor, he suggest to take urine test, in that test report albumin in trace, pus cells 1-2, rbc 2-3, and some phospate is there in urine doctor said he has urinary infection and suggest norflox. can you pls explain what is albumin and all
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
These findings are always doubtful and usually means just uro infections. ALbumins may indicate kidney disorders, but it should be investigated yet by specific kidney tests. Male children have less uroinfections then female and in male cases it should be more detailed evaluated. There might be some congenital anomalies. But as i said in most common cases this isnt serious and will heal after antibiotic therapy. WIsh you good health.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor